# SDR 7EMAN915EM012911

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N915EM
- Make and model: Snias AS350B2
- Aircraft serial: 2439
- Aircraft time: 4,380 hours, 8,052 cycles
- Engine: Lyc LTS101700D2
- Engine time: 7,807 hours, 8,911 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: 00655063
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD WARNING LIGHT ILLUMINATED ON FINAL APPROACH TO LANDING.  AFTER LANDING, CONTROLS STIFFENED, CORRESPONDING TO A HYD SYS FAILURE.  HYD PUMP WAS REPLACED IAW MFG MM.  ACFT WAS RETURNED TO SERVICE.
